# SDR 2003F00096

- Difficulty date: December 16, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N85VM
- Make and model: Gulstm GIV
- Aircraft serial: 1172
- Aircraft time: 4,643 hours, 1,996 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51023
- Part serial: 9120144693
- Condition: Cracked
- Location: Cockpit
- Part time: 4,643 hours, 1,996 cycles
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO IAD CO-PILOT WINDSHIELD OUTER PANE DEVELOPED MULTIPLE CRACKS.
